Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 31 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
STANDING WAVES OF NONLINEAR SCHRODINGER EQUATIONS WITH OPTIMAL CONDITIONS FOR POTENTIAL AND NONLINEARITY

Bae, Soohyun; Byeon, Jaeyoungresearcher, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.12, no.2, pp.831 - 850, 2013-03

2
Variational approach to bifurcation from infinity for nonlinear elliptic problems

Byeon, Jaeyoungresearcher; Lee, Youngae, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.143, no.2, pp.269 - 301, 2013-04

3
Multi-bump positive solutions for a nonlinear elliptic problem in expanding tubular domains

Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.50, no.1-2, pp.365 - 397, 2014-05

4
On a phase transition model

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.47, no.1-2, pp.1 - 23, 2013-05

5
Asymptotic Behavior of Minima and Mountain Pass Solutions for a Class of Allen-Cahn Models

Byeon, Jaeyoungresearcher; Rabinowitz, Paul, Communications in Information and Systems, v.13, no.1, pp.79 - 95, 2013

6
Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

Byeon, Jaeyoung; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

7
A DOUBLE WELL POTENTIAL SYSTEM

Byeon, Jaeyoungresearcher; Monttechiari, Piero; Rabnowitz, Paul H., ANALYSIS & PDE, v.9, no.7, pp.1737 - 1772, 2016

8
Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

Byeon, Jaeyoungresearcher; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

9
Unbounded solutions for a periodic phase transition model

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., JOURNAL OF DIFFERENTIAL EQUATIONS, v.260, no.2, pp.1126 - 1153, 2016-01

10
Singularly perturbed nonlinear Dirichlet problems involving critical growth

Byeon, Jaeyoungresearcher; Zhang, Jianjun; Zou, Wenming, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.47, no.1-2, pp.65 - 85, 2013-05

rss_1.0 rss_2.0 atom_1.0